# SDR RAIA00601035

- Difficulty date: January 16, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N568HK
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41086
- Aircraft time: 19,624 hours, 21,556 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Condition: Warning Light
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, RIGHT BATTERY REMOTE CAP ILLUMINATED.  MAINTENANCE REMOVED AND REPLACED THE NR 2 BATTERY AND THE NR 2 POWER DISTRIBUTION UNIT.
